# SDR CALA2016081200526

- Difficulty date: August 12, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 84,984 hours, 11,529 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Condition: Broken
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD PRESSURE SYS C EICAS CAUTION LOW CENTER HYDRAULIC SYSTEM PRESSURE . SYSTEM PRESSURE LESS THAN 1200 PSI. MM 29-10150.  ASM 29-11 TASK 894 C HYD SYS RESERVOIR LOWER SIGHT GLASS INDICATION NORMAL. IAW AMM 29-11-00-200-804 EXTERNAL LEAK CHECK ACCOMPLISHED, NOSE STEERING FLEX HYD HOSE BROKEN.  IAW MM 32-51-00, FLEX HOSE REPLACED.  IAW AMM 29-11-00 MAIN HYD C SYS A DJUSTEMENT TEST ACP OK.  IAW AMM 32-51-00 NOSE LND GEAR STEERI NG FUNCTIONAL AND ADJUSTEMENT TEST ACP OK
